# SDR F3LA2023110700199

- Difficulty date: November 2, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N330FR
- Make and model: Airbus A320-251N
- Aircraft serial: 08219
- Aircraft time: 18,315 hours, 8,187 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DISCREPANCY: REFERENCE LP380387 ITEM #2 CABIN CREW REPORTED STRONG BURNING ODOR IN CABIN ON FINAL APPROACH. AIRCRAFT WAS GROUNDED AS A RESULT OF THIS EVENT. CORRECTIVE ACTION: MX PERFORMED AMM 05-50-00-810-831-A AND AMM 71-00-00-810-892-A COULD NOT DUPLICATE ORDOR AIRCRAFT WAS RETURNED TO SERVICE.
